# SDR AALA201812069008

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 68,356 hours, 18,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT SIGNS DID NOT ILLUMINATE DURING A TEST.  REPLACED THE FORWARD GALLEY EMERGENCY EXIT BATTERY IAW AMM 33-50-07. OPS CHECKED NORMAL.
